Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Mean Value Inequalities

F. H. Clarke and Yu. S. Ledyaev
Proceedings of the American Mathematical Society
Vol. 122, No. 4 (Dec., 1994), pp. 1075-1083
DOI: 10.2307/2161175
Stable URL: http://www.jstor.org/stable/2161175
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Mean Value Inequalities
Preview not available

Abstract

We prove a new type of mean value theorem, one in which the functional differences are estimated in multiple directions simultaneously.

Page Thumbnails

  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076
  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078
  • Thumbnail: Page 
1079
    1079
  • Thumbnail: Page 
1080
    1080
  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082
  • Thumbnail: Page 
1083
    1083